# SDR ASAA2012111893331

- Difficulty date: November 18, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 42,358 hours, 16,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U16
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT CRACKED AROUND FASTENER. BS 328 - 344, LBL 45, R & R FLOOR SUPPORT IAW SRM 51-40-02, AND DWG 141A5400.
